... 75mg daily?
Hi Evan120. I am sorry to hear that you are going through this. I have tapered off Lyrica and I'm tapering off Cymbalta now. My body and brain hurts so bad right now but I will try to answer your question the best that I can. It is recommended to taper at 10% every 10-14 days. The worst thing is that the lower you get in dosage the harder it is. A lot of people have to slow the taper down to 5%. Some people have even slowed down to 2.5%. We are all different so we have to go by what our body is telling us. I wish you the best and please take care. Cindy
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jan 2010 • 1 answer
Updated 18 Feb 2018 • 3 answers
Updated 20 Nov 2018 • 17 answers
Updated 23 May 2015 • 2 answers
Updated 11 Oct 2015 • 1 answer